# SDR DLM88972363

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM WENT OFF ON LANDING IN RT AFT LAV.  F/A REPORT SMELLING A HOT OILY SMELL IN REAR OF A/C.  RAN PACKS WITH APU AND ENG BLEED AIR INSP OPS OF PACKS AND ENG BLEED SYS, NO SMOKE OR SMELL OBSERVED.  INSP LAVS FOR PROBLEMS, ALL OK.  INSP 48 SECTION FOR LEAKS ALL OK.
